# SDR DHL98726007

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Instrument Amp
- Part number: 2588423905AF
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTAINS HSI HAS INTERMITTENT HEADING FLAG, WHEN SELECTING NR 2 DG FLAG PULLS.  REMOVED AND REPLACED NR 1 INSTRUMENT AMP.
